The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 20, Issue 1, 2004
Metadata
 

Which values of the volume growth and escape time exponent are possible for a graph?
Martin T. Barlow
pp. 1–31
Abstract | Full-Text PDF (324 KB) | Metadata

Critical nonlinear elliptic equations with singularities and cylindrical symmetry
Marino Badiale and Enrico Serra
pp. 33–66
Abstract | Full-Text PDF (302 KB) | Metadata

Some nonexistence results for positive solutions of elliptic equations in unbounded domains
Lucio Damascelli and Francesca Gladiali
pp. 67–86
Abstract | Full-Text PDF (221 KB) | Metadata

Isometries between C*-algebras
Cho-Ho J. Chu and Ngai-Ching Wong
pp. 87–105
Abstract | Full-Text PDF (203 KB) | Metadata

Transitive flows on manifolds
Víctor Jiménez López and Gabriel Soler López
pp. 107–130
Abstract | Full-Text PDF (276 KB) | Metadata

Endpoint estimates from restricted rearrangement inequalities
María Belén J. Carro and Joaquim Martín
pp. 131–150
Abstract | Full-Text PDF (208 KB) | Metadata

Levi equation for almost complex structures
Giovanna Citti and Giuseppe Tomassini
pp. 151–182
Abstract | Full-Text PDF (304 KB) | Metadata

Abelian integrals in holomorphic foliations
Hossein Movasati
pp. 183–204
Abstract | Full-Text PDF (232 KB) | Metadata

A characterization of isochronous centres in terms of symmetries
Emilio Freire, Armengol Gasull and Antoni Guillamon
pp. 205–222
Abstract | Full-Text PDF (187 KB) | Metadata

Asymptotic behavior of the energy and pointwise estimates for solutions to the Navier-Stokes equations
Lorenzo Brandolese
pp. 223–256
Abstract | Full-Text PDF (302 KB) | Metadata

Application of accretive operators theory to evolutive combined conduction, convection and radiation
Maria Michaela Porzio and Óscar López-Pouso
pp. 257–275
Abstract | Full-Text PDF (190 KB) | Metadata

Two–microlocal Besov spaces and wavelets
Shinya Moritoh and Tomomi Yamada
pp. 277–283
Abstract | Full-Text PDF (121 KB) | Metadata

Meromorphic functions of the form $f(z) = \sum_{n=1}^\infty a_n/(z - z_n)$
James K. Langley and John Rossi
pp. 285–314
Abstract | Full-Text PDF (274 KB) | Metadata